# SDR DALA2023092607941

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 IN REFERENCE TO NRC. 00430 PREVIOUS REPAIR WAS FOUND ON FLOOR BEAM STA 1640 BTW RBL 15 TO LBL 41 AT W4 AREA (CPAX). CORRECTIVE ACTION: SUMMARY OF NRC 00540: FLOOR BEAM STA 1640 BTW RBL 15 TO LBL 41 AT W4 AREA (CPAX) WAS REPAIRED PER B757-200 SRM. (2983089)
